# SDR SWIA20250127114

- Difficulty date: November 14, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 39,683 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE LWR SILL IS CORRODED.     (C-CHECK RO 1/26/2025)    REMOVED AND REPLACED SERVICE DOOR SURROUND STRUCTURE LOWER SILL P/N 601R38533-9  IAW CRJ200 SRM 51-42-21 TASK CARD 51-900-1003-SKY COMPLETED.  M-337 ATTACHED. CPCP MANUALLY EMAILED
